Electronic Journal of Probability
- Electron. J. Probab.
- Volume 18 (2013), paper no. 90, 12 pp.
Geometric ergodicity of asymmetric volatility models with stochastic parameters
In this paper, we consider a general family of asymmetric volatility models with stationary and ergodic coefficients. This family can nest several non-linear asymmetric GARCH models with stochastic parameters into its ambit. It also generalizes Markov-switching GARCH and GJR models. The geometric ergodicity of the proposed process is established. Sufficient conditions for stationarity and existence of moments have also been investigated. Geometric ergodicity of various volatility models with stochastic parameters has been discussed as special cases.
Electron. J. Probab., Volume 18 (2013), paper no. 90, 12 pp.
Accepted: 21 October 2013
First available in Project Euclid: 4 June 2016
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
This work is licensed under a Creative Commons Attribution 3.0 License.
Rohan, Neelabh; Ramanathan, T. V. Geometric ergodicity of asymmetric volatility models with stochastic parameters. Electron. J. Probab. 18 (2013), paper no. 90, 12 pp. doi:10.1214/EJP.v18-1871. https://projecteuclid.org/euclid.ejp/1465064315